# SDR IU62003F00037

- Difficulty date: September 17, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Housing
- Part number: 65447821
- Condition: Cracked
- Location: Isolation Valve
- Part time: 62,254 hours
- Component: Isolation Valve
- Component part number: 65449913
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOUSING IS CRACKED ON THE BACKSIDE OF PORT 2.  METAL FATIGUE OVER TIME.  REPLACE HOUSING ASSY.
